# SDR ASAA2023051343215

- Difficulty date: May 13, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 51,764 hours, 15,095 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HF #2 PANEL FAIL. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 23-11 TASK 806. OPS TEST NORMAL REF. B737-800 AMM 23-11-TASK 801.
